MathSciNet Relay Station
MathSciNet bibliographic data
MR1185806 (93i:32042) 32M10 (53C55)
Dorfmeister, Josef; Guan, Zhuang Dan Classification of compact homogeneous pseudo-Kähler manifolds. Comment. Math. Helv. 67 (1992), no. 4, 499–513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement